Advil Children's Cold Suspension Grape
Description & Features
Children's Advil Cold Suspension is specially formulated with a decongestant and the pain reliever of Advil to relieve your child’s worst cold symptoms, fast. Available in a great grape flavour that children love. For ages 6-12 years.
Uses: Temporarily relieves the combined symptoms of cold: stuffy nose; fever; body aches; sore throat pain; headache; nasal and sinus congestion.
Active Ingredients: Ibuprofen 100 mg per 5 mL / Pseudoephedrine HCI 15 mg per 5 mL; Fever reducer / Pain reliever / Nasal decongestant
Non-medicinal Ingredients: Carboxymethylcellulose sodium, citric acid, edetate disodium, FD&C blue no. 1, FD&C red no. 40, flavour, glycerin, microcrystalline cellulose, polysorbate 80, purified water, sodium benzoate, sorbitol solution, sucrose, xanthan gum.
Directions: If possible, weigh your child to calculate the correct dosage; otherwise use your child’s age. Children under 6 years – DO NOT USE. Children 6+: Shake well before use. Use only the measuring device provided. Doses may be repeated every 6 hours while symptoms persist, up to 4 doses a day, or as directed by a doctor. Do not use longer than 3 days for fever or 5 days for cold symptoms.
Caution: Keep out of reach of children.
Warning: Do not give to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen or decongestants, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives, asthma or shock) after using ASA, other salicylates or anti-inflammatory drugs or any of the listed ingredients. Do not use if your child has had an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; heart disease; before or after heart surgery; is very dehydrated (significant fluid loss) due to vomiting, diarrhea or lack of fluid intake. Do not exceed the recommended dose unless advised by a doctor. Do not use if your child is taking or has recently taken monoamine oxidase inhibitors (MAOIs) within the last 14 days for depression, psychiatric or emotional conditions. Stop use and call your doctor if:
- Your child does not get any relief within 24 hours.
- Cold symptoms do not improve within 3 days, symptoms worsen or are accompanied by a high fever (>38°C) or the production of thick yellow/green phlegm.
- Redness or swelling is present in the painful area.
- Sore throat is severe, lasts for more than 2 days or occurs with fever or headache.
- Your child has had side effects (such as abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing in the ears, dizziness or any change in vision, fluid retention, itching or skin rashes) from using fever reducers or pain relievers.
- Child gets nervous, dizzy, sleepless or sleepy.
In case of overdose, call a poison control centre or a doctor immediately, even if there are no symptoms.
Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.